# SDR 2013FA0000215

- Difficulty date: March 28, 2013
- Submitted: April 5, 2013
- Operation: General aviation
- Aircraft: N334TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC034
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: D6032337000
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT STATED THAT NOSE GEAR BULB WOULD NOT ILLUMINATE, DESPITE TEST INDICATING A FUNCTIONING BULB.  CYCLED GEAR AND TWO TIMES RECEIVED NORMAL GEAR INDICATIONS.  MX WAS ABLE TO DUPLICATE THE PROBLEM WHICH THE NOSE GEAR DOWN LIGHT DID NOT COME ON UNTIL AFTER MULTIPLE CYCLES.  FOUND NOSE GEAR DOWN LOCK PIN NOT ROLLING AND WORN, REPLACED NOSE PIN AND INSTALLED WITH CORROSION PREVENTION COMPOUND.  INSTALLED PIN ASSY IAW SB MSB-42-062/1.
